The Body Feels Itchy, Fever And The Mouth Feels Bitter?

Illustration of The Body Feels Itchy, Fever And The Mouth Feels Bitter?
Illustration: The Body Feels Itchy, Fever And The Mouth Feels Bitter? post.medicalnewstoday.com

Hello Doctor from Tuesday night my palms and soles are itchy and now even itchy and get to the whole body and even I have a fever too. From Monday to Wednesday morning I do not take taceral medicine, what is the effect? Until now my body has been itching but it has been given itching powder but it doesn’t work. Even my taste buds are very bitter. What should I do please give a solution

1 Answer:

Hello Arfa, Thank you for the question.


Symptoms of itching can occur due to various health conditions. To find out the cause of course more information is needed about your symptoms. Some causes of itching are:

dry skin
biduran
eczema
contact dermatitis
scabies
ringworm

Taceral is a drug with capecitabine, which is a class of chemotherapy drugs to treat breast cancer and colon and rectal cancer (colorectal cancer). This drug serves to prevent the growth of cancer cells that can be combined with other chemotherapy drugs or radiotherapy. Some common side effects of this drug are nausea, vomiting, decreased appetite, diarrhea, fever, fatigue, muscle and joint pain, thrush, jaundice , and skin that becomes sensitive (easily reddish and peel). Discontinuing use of this drug generally does not cause complaints of itching.


If this complaint is very disturbing, you should consult with your doctor further. Your doctor needs more information regarding your symptoms and has you examined. After the doctor's examination, the doctor will determine the next treatment. You can try cold compresses on the itchy area of ​​the skin or using calamine lotion. Avoid scratching the itchy area of ​​the skin. Please, you also maintain skin moisture if the skin looks dry by using a skin moisturizer and avoid exposure to cold air. Keep your house and bedroom clean.


Hopefully this information helps you.

: by

Related Question

Does Bisacodyl Have An Effect On People With Stomach Acid?

Does Bisacodyl Have An Effect On People With Stomach Acid?

(1 year ago)

Hello, my father has not released a chapter for 1 week, and even my father has gastric pain. Does the administration of dukolak medication affect the stomach …?...

(1 year ago)

...

The Cause Of Vomiting Is Accompanied By Diarrhea In Children?

The Cause Of Vomiting Is Accompanied By Diarrhea In Children?

(1 year ago)

Good morning .. my child was 15 months old this morning around 4 am experiencing quite a lot of vomiting and vomiting again at 6 am .. I went down to not near the one he said why n...

Leave a Reply

Your email address will not be published. Required fields are marked *